# SDR 2001UALA00491

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 23,495 hours, 5,520 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 80181
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY PATH MARKING LIGHTS (SEAT- MOUNTED) ARE INOP AT SEATS 1EF AND 3EF. SUPPLEMENTAL DATA UPDATE  FOUND PIN 15 OF CONNECTOR DM33094 PUSHED BACK & LOCK BROKEN AT DR 1 R. FOUND 6 INVERTERS BLOWN IN F/C EEL SYSTEM.  FOUND ALL THE BULBS BLOWN IN C/C CLASS EEL SEAT ROWS 8 & 9.  REPLACED CONNECTOR DM33094, REPLACED INVERTERS, REPLACED C/C EEL BULBS, REPLACED 5 F/C EEL LUMINESCENT STRIP LIGHTS, REPLACED WIRE FROM CONNECTOR DM33094 PIN 14 TO CONNECTOR D99933J PIN 1.
